# SDR COMA0660576

- Difficulty date: October 10, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 17,459 hours, 15,530 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Part serial: 021148H6951
- Condition: Cracked
- Location: Cockpit
- Part time: 10,227 hours, 8,462 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5256 - EN ROUTE MHT-CVG THE RIGHT WINDSHIELD CRACKED.  REPLACED THE RIGHT COCKPIT WINDSHIELD.
